| Model Number |
0158 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high pacing threshold.This lead was explanted.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
This product has not been returned for analysis.This report will be updated should additional information become available or if analysis is completed.